# SDR SWIA202502280115

- Difficulty date: January 15, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND RIVETS STR19R BETWEEN FS629-FS645 (AS MARKED)     (C-CHECK RO 2/26/2025)    REMOVED CORROSION ON STRG 19R AND FOUND TO BE OUT OF LIMITS IAW CRJ 900 SRM 53-31-03-101-004-A04 AND REPAIRED IAW REO 690-53-31-910 REV -- DATE 2025-01-22 AND COMPLIED WITH TASK CARD 51-900-1002-SKY AND LEAK CHECK GOOD
